# SDR ASAA2022031137673

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 28,391 hours, 9,063 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 22253E
- Condition: Inoperative
- Location: E/E Rack E2-1
- Part time: 28,379 hours, 9,057 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT INOP. GROUNDED - YES. REMOVED AND REPLACED LEFT FWD WINDOW HEAT CONTROL UNIT AND COOLED WINDOW WITH CLEANING FLUID. PERFORMED FUNCTIONAL TEST PER B737-900 AMM 30-41-00, TEST GOOD. REF AMM 30-41-11 FOR REPLACEMENT.
